# SDR VNAA2022080999916

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT UPPER FUSELAGE SKIN BETWEEN FS1162 AND FS1181 AND BETWEEN STRG 8L AND STGR 9L


DENT AT UPPER FUSELAGE SKIN BETWEEN FS1162 AND FS1181 AND BETWEEN STRG 8L AND STGR 9L WAS REPAIRED PER EA 22-C9-53-0829 REV.IR SECTION III-PERMANENT REPAIR.
